# SDR DHL2003747516

- Difficulty date: May 13, 2003
- Submitted: May 31, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 53605 IN AFT CARGO STR 27L HAS CORROSION FROM BS 950 A TO BS 1070.  CUT-OUT DAMAGED SECTION OF STR 27 L FROM STA 950A PLUS 10 TO 1080 IAW B-727 SRM 53-10-3 FIG 1.  FABRICATED NEW STRINGER USING BAC1498-145 4 PIECES AT 21 INCHES, TWO EACH AT 19 INCHES AND ONE PIECE 20 INCHES PO 312634.  FABRICATED AFT SECTION STRINGERS USING BAC 1498-147 TWO PIECES 20 INCHES AND ONE PIECE 26.5 INCHES LONG, PO 312634.  FABRICATED SPLICES USING BAC1498-131 PO 312634 THREE PIECES 10 INCHES, ONE PIECE 14 INCHES, AND 6 PIECES 13 INCHES.  ALODINED AND PRIMED ALL PARTS IAW B-727 SRM 51-10-2.  INSTALLED ALL REPAIR PARTS IAW B-727 SRM 53-10-3 FIG 1.
